American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13J99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Claudia Garetto and Hans Vernaeve. Hilbert $\widetilde{\mathbb{C}}$-modules: Structural properties and applications to variational problems. Trans. Amer. Math. Soc. 363 (2011) 2047-2090. MR 2746675.
Abstract, references, and article information   
View Article: PDF

[2] Alexandru Zaharescu and Mohammad Zaki. An algebraic independence result for Euler products of finite degree. Proc. Amer. Math. Soc. 137 (2009) 1275-1283. MR 2465649.
Abstract, references, and article information   
View Article: PDF

[3] Nguyen Tu Cuong and Le Thanh Nhan. On representable linearly compact modules. Proc. Amer. Math. Soc. 130 (2002) 1927-1936. MR 1896024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] E. Muñoz Garcia. Hölder absolute values are equivalent to classical ones. Proc. Amer. Math. Soc. 127 (1999) 1967-1971. MR 1487331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Peter Schenzel. Symbolic powers of prime ideals and their topology . Proc. Amer. Math. Soc. 93 (1985) 15-20. MR 766518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Barbara Lando. Extensions of difference specializations . Proc. Amer. Math. Soc. 79 (1980) 197-202. MR 565337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Dean Lucas. A multiplication in $N$-space . Proc. Amer. Math. Soc. 74 (1979) 1-8. MR 521863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Norman L. Alling. Global ideal theory of meromorphic function fields . Trans. Amer. Math. Soc. 256 (1979) 241-266. MR 546917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Richard G. Swan. Topological examples of projective modules . Trans. Amer. Math. Soc. 230 (1977) 201-234. MR 0448350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] M. E. Shanks and Seth Warner. Topologies on the rational field. Bull. Amer. Math. Soc. 79 (1973) 1281-1282. MR 0369333.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 10 of 10 found      Go to page: 1